# SDR SIMA20120831002

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 30,781 hours, 28,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68429109621
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3546 THE CREW REPORTED THAT WHEN THEY ARRIVED AT THE AIRCRAFT THE EMERGENCY LIGHTS WERE ON.  THE AIRCRAFT HAD BEEN UNOCCUPIED FOR AT LEAST 25 MINUTES AND COULD NOT DETERMINE STATUS OF THE EMERGENCY LIGHT BATTERIES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 & 4 EMERGENCY BATTERY PACK IAW MM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
